Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 653723, 15 pages
http://dx.doi.org/10.1155/2009/653723
Research Article

Pursuit-Evasion Differential Game with Many Inertial Players

Department of Mathematics & Institute for Mathematical Research, Universiti Putra Malaysia, 43400 UPM Serdang, Selangor, Malaysia

Received 18 April 2009; Accepted 17 July 2009

Academic Editor: Alexander P. Seyranian

Copyright © 2009 Gafurjan I. Ibragimov and Mehdi Salimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Isaacs, Differential Games, John Wiley & Sons, New York, NY, USA, 1965. View at MathSciNet
  2. L. S. Pontryagin, Izbrannye Trudy (Selected Works), Moscow, Russia, 1988.
  3. A. Friedman, Differential Games, John Wiley & Sons, New York, NY, USA, 1971. View at MathSciNet
  4. N. N. Krasovskii and A. I. Subbotin, Game-Theoretical Control Problems, Springer, New York, NY, USA, 1988. View at MathSciNet
  5. R. P. Ivanov and Yu. S. Ledyaev, “Optimality of pursuit time in a simple motion differential game of many objects,” Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 158, pp. 87–97, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Y. Levchenkov and A. G. Pashkov, “Differential game of optimal approach of two inertial pursuers to a noninertial evader,” Journal of Optimization Theory and Applications, vol. 65, no. 3, pp. 501–517, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. I. Subbotin and A. G. Chentsov, Optimization of Guaranteed Result in Control Problems, Moscow, Russia, 1981.
  8. W. Chodun, “Differential games of evasion with many pursuers,” Journal of Mathematical Analysis and Applications, vol. 142, no. 2, pp. 370–389, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. I. Ibragimov, “A problem of optimal pursuit in systems with distributed parameters,” Journal of Applied Mathematics and Mechanics, vol. 66, no. 5, pp. 719–724, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. I. Ibragimov, “Optimal pursuit with countably many pursuers and one evader,” Differential Equations, vol. 41, no. 5, pp. 627–635, 2005. View at Publisher · View at Google Scholar · View at MathSciNet